# SDR AU971572

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunction
- Location: Gear Retract Sys
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER TAKE-OFF THE LG WAS SELECTED UP AND VIBRATION AND NOISE WAS HEARD DURING RETRACTION WITH EXTENDED WINDING TIME - RED HANDLE UNSAFE LIGHT REMAINED ON WHEN GEAR APPEARED TO BE UP. GROUND INVESTIGATION COULD NOT REPRODUCE THE PROBLEM. GEAR MICROSWITCHES WERE CHECKED FOR ADJUSTMENT/WEAR, AND THE NLG DRIVE CHAIN AND SPROCKETS WERE ALSO INSPECTED.
